# SDR C2XA04IA075

- Difficulty date: June 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145553
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875775
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2551, DURING PREFLIGHT INSPECTION THE LOWER FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE LOOSE.  MAINTENANCE RESECURED THE AFFECTED EMERGENCY LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
